Loading...
Loading...

Go to the content (press return)

On the j-invariants of the quadratic Q-curves

Author
Gonzalez, J.
Type of activity
Journal article
Journal
Journal of the London Mathematical Society. Second series
Date of publication
2001-02
Volume
1
Number
63
First page
52
Last page
68
DOI
https://doi.org/10.1112/S0024610700001745 Open in new window
URL
https://academic.oup.com/jlms/article-abstract/63/1/52/853181/On-the-j-Invariants-of-the-Quadratic-Q-Curves?redirectedFrom=PDF Open in new window
Abstract
The j-invariants of the quadratic Q-curves without complex multiplication are studied. Some properties of the norms of these invariants are shown and a relationship between the field Q(j) and the degree of an isogeny of the Q-curve to its Galois conjugate is found. In the case when the degree of the isogeny is a prime p, some properties of the primes of potentially multiplicative reduction for the Q-curve and of the reduction of j modulo a prime P in Q(j) over p when the Q-curve has potentially ...
Group of research
TN - Number Theory Research Group

Participants